# SDR 2008UALA02054

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 35,386 hours, 13,627 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FWD GALLEY.  MAJOR REPAIR. REPLACED OR REWORK OF CORROSION ACOMP ON SFOOV, BEAM INSTL, INSTG NUT PLATES AND PREPPING FLOOR BOARDS.
